# SDR SCNA20240425201

- Difficulty date: April 6, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AREA AT STA 540, WL 208, LBL 48 TRANSVERSAL FLOOR SUPPORT WEB WITH CRACK. REPALCED FLOOR SUPPORT WEB.
